The Open UniversitySkip to content
 

A simple bias reduction method for density estimation

Jones, M. C.; Linton, O and Nielsen, J. P. (1995). A simple bias reduction method for density estimation. Biometrika, 82(2) pp. 327–338.

DOI (Digital Object Identifier) Link: http://dx.doi.org/10.1093/biomet/82.2.327
Google Scholar: Look up in Google Scholar

Abstract

A new method for bias reduction in nonparametric density estimation is proposed. The method is a simple, two-stage multiplicative bias correction. Its theoretical properties are investigated, and simulations indicate its practical potential. The method is easy to compute and to analyse, and extends simply to multivariate and other estimation problems.

Item Type: Journal Article
Copyright Holders: 1995 Biometrika Trust
ISSN: 1464-3510
Keywords: kernel smoothing; multiplicative bias correction; transformation
Academic Unit/Department: Mathematics, Computing and Technology > Mathematics and Statistics
Item ID: 28218
Depositing User: Sarah Frain
Date Deposited: 29 Mar 2011 11:00
Last Modified: 19 Apr 2011 13:41
URI: http://oro.open.ac.uk/id/eprint/28218
Share this page:

Altmetrics

Scopus Citations

Actions (login may be required)

View Item
Report issue / request change

Policies | Disclaimer

© The Open University   + 44 (0)870 333 4340   general-enquiries@open.ac.uk